Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 3, Pages 325–333 (Mi zvmmf2098)  

This article is cited in 5 scientific papers (total in 5 papers)

A family of approximate solutions to the MHD Riemann problem retaining the shock relations

N. V. Pogorelov, A. Yu. Semenov

Moscow

Full text: PDF file (1732 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:3, 320–328

Bibliographic databases:
UDC: 519.6:537.84
MSC: Primary 76N15; Secondary 76E25, 76M25, 35L60, 65M06
Received: 30.05.1995

Citation: N. V. Pogorelov, A. Yu. Semenov, “A family of approximate solutions to the MHD Riemann problem retaining the shock relations”, Zh. Vychisl. Mat. Mat. Fiz., 37:3 (1997), 325–333; Comput. Math. Math. Phys., 37:3 (1997), 320–328

Citation in format AMSBIB
\Bibitem{PogSem97}
\by N.~V.~Pogorelov, A.~Yu.~Semenov
\paper A family of approximate solutions to the MHD Riemann problem retaining the shock relations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 3
\pages 325--333
\mathnet{http://mi.mathnet.ru/zvmmf2098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1452578}
\zmath{https://zbmath.org/?q=an:1073.76628}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 3
\pages 320--328


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2098
  • http://mi.mathnet.ru/eng/zvmmf/v37/i3/p325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pogorelov N.V., Matsuda T., “Influence of the interstellar magnetic field direction on the shape of the global heliopause”, Journal of Geophysical Research-Space Physics, 103:A1 (1998), 237–245  crossref  mathscinet  isi
    2. Pogorelov N.V., “Numerical modeling of discontinuous gas dynamic and MHD astrophysical flows”, Computational Fluid Dynamics 2000, 2001, 145–150  crossref  isi
    3. A. V. Koldoba, G. V. Ustyugova, “The Godunov-type difference scheme for equations of relativistic magnetohydrodynamics”, Comput. Math. Math. Phys., 42:10 (2002), 1522–1537  mathnet  mathscinet  zmath
    4. Ao X., Zank G.P., Pogorelov N.V., Shaikh D., “Application of perturbation method in investigating the interaction of thin shock with turbulence”, Physics of the Inner Heliosheath: Voyager Observations, Theory, and Future Prospects, AIP Conference Proceedings, 858, 2006, 321–326  crossref  adsnasa  isi
    5. Ao X., Zank G.P., Pogorelov N.V., Shaikh D., “Interaction of a thin shock with turbulence. I. Effect on shock structure: Analytic model”, Physics of Fluids, 20:12 (2008), 127102  crossref  zmath  adsnasa  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:247
    Full text:101
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021